# SDR SWAA2025073197051

- Difficulty date: July 31, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 55,936 hours, 33,811 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SEVERE AIRCRAFT VIBRATION UPON LANDING ON RUNWAY 30. UPON INSPECTION BY EMERG. VEHICLE TRUCKS THEY DISCOVERED THE NR 3 TIRE WAS DEFLATED. TEMP OF NR 3 TIRE WAS SLIGHTLY ELEVATED BUT SAFE.  AIRCRAFT WAS EVENTUALLY TOWED TO THE GATE BY RAMP AGENTS.    REMOVED AND REPLACED IAW AMM 32-45-11-401-NG MAIN LANDING GEAR WHEEL AND TIRE ASSEMBLIES NR 3 & 4 REMOVAL / INSTALLATION.
